Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20877
Title: A projection method for a system of nonlinear monotone equations with convex constraints
Authors: Wang, C
Wang, Y
Xu, C
Keywords: Global convergence
Linear convergence rate
Monotone mapping
Nonlinear equations
Projection method
Issue Date: 2007
Publisher: Springer
Source: Mathematical methods of operations research, 2007, v. 66, no. 1, p. 33-46 How to cite?
Journal: Mathematical methods of operations research 
Abstract: In this paper, we propose a projection method for solving a system of nonlinear monotone equations with convex constraints. Under standard assumptions, we show the global convergence and the linear convergence rate of the proposed algorithm. Preliminary numerical experiments show that this method is efficient and promising.
URI: http://hdl.handle.net/10397/20877
ISSN: 1432-2994
EISSN: 1432-5217
DOI: 10.1007/s00186-006-0140-y
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

27
Last Week
0
Last month
1
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
1
Citations as of Aug 20, 2017

Page view(s)

36
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.